Journal article icon

Journal article

A robust implementation of the Carathéodory-Fejér method for rational approximation

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
BIT Numerical Mathematics
Pages:
1-12
Publication date:
2011-01-01
EISSN:
1572-9125
ISSN:
0006-3835
URN:
uuid:7542fd9d-80de-4df4-82ee-93a26684279e
Source identifiers:
189386
Local pid:
pubs:189386

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP